# SDR 0402209926

- Difficulty date: November 9, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- Aircraft time: 769,482 hours, 77,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON CANTED BULKHEAD DOUBLER AT BS 1211 STR 16L.  REPAIRED PER EA 99-200911.
